# SDR 98ZZZX2487

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN OUT OF LIMITS DENT WAS NOTED AT STA 380 BETWEEN S19R AND S20R.
